# SDR UALA2009122203962

- Difficulty date: December 12, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 53,930 hours, 19,623 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE1740011
- Condition: Underserviced
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MED NR 2 LT DOOR EMERGENCY CYCL, ACCUMULATOR PRESS WAS FOUND TO BE LOW (READING 1500...SHOULD BE 1740 MIN).   SVC'D BOTTLE TO PROPER PRESSURE.
